Open Access

Some remarks on singular perturbations of self-adjoint operators


Full Text

Coming Soon.





Article Information

TitleSome remarks on singular perturbations of self-adjoint operators
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 4, 287-308
MathSciNet MR2040625
CopyrightThe Author(s) 2003 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Yu. M. Arlinskiĭ and E. R. Tsekanovskiĭ, Some remarks on singular perturbations of self-adjoint operators, Methods Funct. Anal. Topology 9 (2003), no. 4, 287-308.


BibTex

@article {MFAT249,
    AUTHOR = {Arlinskiĭ, Yu. M. and Tsekanovskiĭ, E. R.},
     TITLE = {Some remarks on singular perturbations of self-adjoint operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {4},
     PAGES = {287-308},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=249},
}


All Issues